# SDR MWEA99403

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Part number: 49125151
- Condition: Damaged
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SHOVEL CLIPS AT STATION 110 BETWEEN L19R AND L25R WERE DAMAGED.  MTC REMOVED AND REPLACED SHOVEL CLIPS.
